| Model Number |
004628 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a cartridge alarm occurred during basal delivery.Customer's blood glucose level was 150 mg/dl.Reportedly, the customer cleared the alarm and resumed insulin therapy.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.